ITEM METADATA RECORD
Title: Weakly admissible vector equilibrium problems
Authors: Hardy, Adrien ×
Kuijlaars, Arno #
Issue Date: Jun-2013
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:170 pages:44-58
Conference: OPSFA 2011 edition:11 location:Madrid date:29 August - 2 September 2011
Abstract: We establish lower semi-continuity and strict convexity of the energy functionals for a large class of vector equilibrium problems in logarithmic potential theory. This, in particular, implies the existence and uniqueness of a minimizer for such vector equilibrium problems. Our work extends earlier results in that we allow unbounded supports without having strongly confining external fields. To deal with the possible noncompactness of supports, we map the vector equilibrium problem onto the Riemann sphere and our results follow from a study of vector equilibrium problems on compacts in higher dimensions. Our results cover a number of cases that were recently considered in random matrix theory and for which the existence of a minimizer was not clearly established yet.
Description: Reprint of previously published article:
Adrien Hardy, Arno B.J. Kuijlaars,
Weakly admissible vector equilibrium problems,
Journal of Approximation Theory, Volume 164,
Issue 6, June 2012, Pages 854-868.

Abstract
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science